# SDR HEEA079472

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,726 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 206076373001
- Part serial: 1571
- Condition: Worn
- Location: Tach Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES FOR TRANS OIL PUMP SIDE WORN. SENT TO VENDOR FOR REPAIR.
